# SDR AMWA81587

- Difficulty date: December 24, 2006
- Submitted: January 4, 2007
- Operation: Air carrier
- Aircraft: N146ZV
- Make and model: Beech 1900D
- Aircraft serial: UE146
- Engine: Pwa PT6A67D
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT, CREW COULD NOT GET CABIN DOOR TO LATCH. MECHANIC SECURED THE DOOR AND THE AIRCRAFT WAS FERRIED.  MORE TO BE ADDED WHEN ADL IS RECEIVED.
